Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Dirichlet spaces and strong Markov processes


Author: Masatoshi Fukushima
Journal: Trans. Amer. Math. Soc. 162 (1971), 185-224
MSC: Primary 60J45
MathSciNet review: 0295435
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We show that there exists a suitable strong Markov process on the underlying space of each regular Dirichlet space. Potential theoretic concepts due to A. Beurling and J. Deny are then described in terms of the associated strong Markov process. The proof is carried out by developing potential theory for Dirichlet spaces and symmetric Ray processes and by using a method of transformation of underlying spaces.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 60J45

Retrieve articles in all journals with MSC: 60J45


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1971-0295435-0
PII: S 0002-9947(1971)0295435-0
Keywords: Capacity, regular Dirichlet space, quasi-continuity, equilibrium potential, quasi-homeomorphism, Ray process, Hunt process, fine continuity, hitting probability, reference measure
Article copyright: © Copyright 1971 American Mathematical Society